Open Access
2012 Modified Lagrangian Methods for Separable Optimization Problems
Abdelouahed Hamdi, Aiman A. Mukheimer
Abstr. Appl. Anal. 2012(SI12): 1-20 (2012). DOI: 10.1155/2012/471854


We propose a convergence analysis of a new decomposition method to solve structured optimization problems. The proposed scheme is based on a class of modified Lagrangians combined with the allocation of resources decomposition algorithm. Under mild assumptions, we show that the method generates convergent primal-dual sequences.


Download Citation

Abdelouahed Hamdi. Aiman A. Mukheimer. "Modified Lagrangian Methods for Separable Optimization Problems." Abstr. Appl. Anal. 2012 (SI12) 1 - 20, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1243.49038
MathSciNet: MR2922938
Digital Object Identifier: 10.1155/2012/471854

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top